35 sonucu aktar:
Yazar Başlık [ Tür(Desc)] Yıl
Süzgeçler: Yazar: Ekim, Tinaz  [Clear All Filters]
Book Chapter
Ekim, T., A. Erey, P. Heggernes, P. van't Hof, and D. Meister, "Computing minimum geodetic sets of proper interval graphs", LATIN 2012: Theoretical Informatics: Springer Berlin Heidelberg, pp. 279–290, 2012.
Conference Paper
Şeker, O., P. Heggernes, T. Ekim, and C. Z. Taşkın, "Linear-Time Generation of Random Chordal Graphs", International Conference on Algorithms and Complexity: Springer, 2017.
Conference Proceedings
Ekim, T., "Edge extremal Graphs Under Degree and Matching Number Restrictions", 17th Haifa Workshop on Interdisciplinary Applications of Graphs – CRI, 2017.
Ekim, T., "Recent results on equimatchable graphs", Combinatorial Potlatch, 2017.
Journal Article
Demange, M., T. Ekim, D. de Werra, and , "On the approximation of Min Split-coloring and Min Cocoloring.", J. Graph Algorithms Appl., vol. 10, no. 2, pp. 297–315, 2006.
Ekim, T., and V. Th Paschos, "Approximation preserving reductions for set covering, vertex covering and independent set hierarchies under differential approximationa", International Journal of Computer Mathematics, vol. 81, no. 5: Taylor & Francis Group, pp. 569–582, 2004.
Ekim, T., and A. Erey, "Block decomposition approach to compute a minimum geodetic set", RAIRO-Operations Research, vol. 48, no. 04: EDP Sciences, pp. 497–507, 2014.
Geinoz, A., T. Ekim, and D. de Werra, "Construction of balanced sports schedules using partitions into subleagues", Operations Research Letters, vol. 36, no. 3: North-Holland, pp. 279–282, 2008.
de Werra, D., T. Ekim, and C. Raess, "Construction of sports schedules with multiple venues", Discrete Applied Mathematics, vol. 154, no. 1: North-Holland, pp. 47–58, 2006.
Bodur, M., T. Ekim, and Z. C. Taşkın, "Decomposition Algorithms for Solving the Minimum Weight Maximal Matching Problem", Networks, vol. 62, no. 4, pp. 273–287, 2013.
Demange, M., and T. Ekim, "Efficient recognition of equimatchable graphs", Information Processing Letters, vol. 114, no. 1: Elsevier, pp. 66–71, 2014.
Dibek, C., T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable graphs are C2k+ 1-free for k≥ 4", Discrete Mathematics, vol. 339, pp. 2964–2969, 2016.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, "Graphs of edge-intersecting non-splitting paths in a tree: Representations of holes—Part I", Discrete Applied Mathematics, vol. 215, pp. 47–60, 2016.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, Graphs of Edge-Intersecting Non-splitting Paths in a Tree: Towards Hole Representations, , 2013.
Demange, M., T. Ekim, and C. Tanasescu, "Hardness and approximation of minimum maximal matchings", International Journal of Computer Mathematics, no. ahead-of-print: Taylor & Francis, pp. 1–20, 2013.
Taşkın, Z. C., and T. Ekim, "Integer Programming Formulations for the Minimum Weighted Maximal Matching Problem", Optimization Letters, vol. 6(6), pp. 1161-1171, 2012.
Dibek, C., T. Ekim, and P. Heggernes, "Maximum number of edges in claw-free graphs whose maximum degree and matching number are bounded", Discrete Mathematics, vol. 340, pp. 927 - 934, 2017.
Demange, M., T. Ekim, and B. Ries, "On the minimum and maximum selective graph coloring problems in some graph classes", Discrete Applied Mathematics, vol. 204, pp. 77–89, 2016.
Demange, M., and T. Ekim, "Minimum maximal matching is NP-hard in regular bipartite graphs", Theory and Applications of Models of Computation: Springer, pp. 364–374, 2008.
Demange, M., T. Ekim, and , "A note on the NP-hardness of two matching problems in induced subgrids", Discrete Mathematics and Theoretical Computer Science, vol. 15, no. 2, pp. 233–242, 2013.
Demange, M., T. Ekim, and D. de Werra, "(p, k)-coloring problems in line graphs", Theoretical computer science, vol. 349, no. 3: Elsevier, pp. 462–474, 2005.
Demange, M., T. Ekim, and D. de Werra, "Partitioning cographs into cliques and stable sets", Discrete Optimization, vol. 2, no. 2: Elsevier, pp. 145–153, 2005.
Ekim, T., and J. Gimbel, "Partitioning graphs into complete and empty graphs", Discrete Mathematics, vol. 309, no. 19: Elsevier, pp. 5849–5856, 2009.
Bonomo, F., D. Cornaz, T. Ekim, and B. Ries, "Perfectness of clustered graphs", Discrete Optimization, vol. 10, no. 4: Elsevier, pp. 296–303, 2013.
Ekim, T., NVR. Mahadev, and D. de Werra, "Polar cographs", Discrete Applied Mathematics, vol. 171, no. EPFL-ARTICLE-199582: Elsevier Science Bv, pp. 158–158, 2014.
Ekim, T., N. V. R. Mahadev, and D. de Werra, "Polar cographs", Discrete Applied Mathematics, vol. 156, no. 10: North-Holland, pp. 1652–1660, 2008.
Ekim, T., P. Heggernes, and D. Meister, "Polar permutation graphs are polynomial-time recognisable", European Journal of Combinatorics, vol. 34, no. 3: Academic Press, pp. 576–592, 2013.
Ekim, T., P. Hell, J. Stacho, and D. de Werra, "Polarity of chordal graphs", Discrete Applied Mathematics, vol. 156, no. 13: Elsevier, pp. 2469–2479, 2008.
Ekim, T., and J. Huang, "Recognizing line-polar bipartite graphs in time O (n)", Discrete Applied Mathematics, vol. 158, no. 15: Elsevier, pp. 1593–1598, 2010.
Demange, M., T. Ekim, B. Ries, and C. Tanasescu, "On some applications of the selective graph coloring problem", European Journal of Operational Research: North-Holland, 2014.

Pages